Share this article on:

Idiopathic Peptic Ulcers in Children

Oderda, Giuseppina; Mura, Serena; Valori, Anna; Brustia, Raffaele

Journal of Pediatric Gastroenterology and Nutrition: March 2009 - Volume 48 - Issue 3 - p 268–270
doi: 10.1097/MPG.0b013e31818c60b1
Editorials

Pediatric Department, Università del Piemonte Orientale, Novara, Italy

Received 16 May, 2007

Accepted 30 May, 2007

Address correspondence and reprint requests to Prof Giuseppina Oderda, Clinica Pediatrica, Università del Piemonte Orientale, Via Solaroli 17, 28100 Novara, Italy (e-mail: oderda@med.unipmn.it).

The authors report no conflicts of interest.

© 2009 Lippincott Williams & Wilkins, Inc.